# SDR USAA051447

- Difficulty date: December 1, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 17,311 hours, 17,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219820200
- Condition: Corroded
- Location: Beam Y1160 Fr 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: BEAM Y1160 FR 68   ACTION: DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-43-00, 53-41-04;   CORR TASK 260-53500-002   DEFECT SIZE: 3" X 20"
